Advertisement

Siberian Mathematical Journal

, Volume 42, Issue 5, pp 846–850 | Cite as

Regularization of One Class of Difference Equations

  • F. N. Garif'yanov
Article

Abstract

We study a linear difference equation in the class of holomorphic solutions vanishing at infinity.

Keywords

Difference Equation Linear Difference Equation Holomorphic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Garif'yanov F. N., “The inversion problem for a singular integral and difference equations for functions analytic outside a square,” Izv. Vyssh. Uchebn. Zaved. Mat., 7, 7-16 (1993).Google Scholar
  2. 2.
    Napalkov V. V., Convolution Equations in Multidimensional Spaces [in Russian], Nauka, Moscow (1982).Google Scholar
  3. 3.
    Korobeînik Yu. V., “On solutions of some functional equations in the class of functions analytic in convex domains,” Mat. Sb., 75, 225-234 (1968).Google Scholar
  4. 4.
    Leont'ev A. F., Series of Exponentials [in Russian], Nauka, Moscow (1978).Google Scholar
  5. 5.
    Aksent'eva E. P. and Garif'yanov F. N., “Study of the integral equation with the Carleman kernel,” Izv. Vyssh. Uchebn. Zaved. Mat., 4, 43-51 (1983).Google Scholar
  6. 6.
    Garif'yanov F. N., “Transformations of biorthogonal systems and some of their applications. I,” Izv. Vyssh. Uchebn. Zaved. Mat., 6, 5-16 (1996).Google Scholar
  7. 7.
    Garif'yanov F. N., “Stieltjes moments of entire functions of exponential type,” Mat. Zametki, 67, No. 5, 572-576 (2000).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • F. N. Garif'yanov
    • 1
  1. 1.Kazan' State Agriculture AcademyKazan'

Personalised recommendations